# SDR ASAA1159671

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,906 hours, 3,766 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10252
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,909 hours, 3,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE REGULATOR FAILED HEALTH CHECK.  REPLACED NR 1 ENG HIGH STAGE REG IAW B737NG AMM 36 11 07 LEAK CHECK GOOD INSTALLATION TEST GOOD.  ASA 8130 3 T 20110427 0404.
